# SDR C2XA06TY042

- Difficulty date: July 13, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 9,352 hours, 4,990 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 14569009409
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCA BRACKET MISSING BUSHINGS & DISPLACED METAL IN BUSHING HOLES.  REMOVED AND REPLACED PCA BRACKET IAW EC5750-01177 REV B AND EMB145 SRM 51-40-02.
